# SDR 04348632

- Difficulty date: December 13, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N632BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7268
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WOW INPUT AND OUTPUT MESSAGE IN FLIGHT.  MX ADJUSTED RT PROX SENSOR.
